# SDR AALA20040915

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- Engine: Pwa JT8D217C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT T1263/28 ORD ELP AT 31000 FEET FIRST OFFICERS WINDSHIELD BEGAN TO ARC.  POWER SECURED TO WINDSHIELD.  ARCING STOPPED. OUTER PLY OF FIRST OFFICERS WINDSHIELD CRACKED.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICERS WINDSHIELD. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
